Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can i use DIVAA-500 Divalproex Sodium 500mg (Delayed Release) insteded of DIVAA OD-500 Divalproex Sodium 500mg (Extended Release) for migraine ?

Hi, I have migraine pain and i consult with neurologist in INDIA and he suggested me DIVAA OD-500 Divalproex Sodium 500mg ( Extended Release ) . take 1tan/day for year but by mistake I got DIVAA-500 Divalproex Sodium 500mg (Delayed Release) . Can i use DIVAA-500 Divalproex Sodium 500mg (Delayed Release) insteded of DIVAA OD-500 Divalproex Sodium 500mg (Extended Release)
Asked On : Tue, 29 Mar 2011
Answers:  4 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
No prblm u can take it ......and my advise u go once with ayurvedic treatmrnt sirobasti , it give you long relief wiyhout any side effect. ....thank u
Answered: Wed, 10 Aug 2011
Dentist, Oral and Maxillofacial Surgery Dr. Sourav's  Response
had u got the extended release it wud hav provided effect for longer duration
where as delayed relese takes longer tym to b efficient,thats the difference betwen two........
but take this for less than a month only not for an year.......
Answered: Wed, 10 Aug 2011
I find this answer helpful
  User's Response
hello and welcom,
it is very better to consult again to your neuroligst and let him know all you have done due to mistake,as he will be right person to advice you.primafacies the basic salt of prescribed medicine seems to the salt you used by mistaken.your prescriber will have more knowledge on pharmdics of medicines.
dr.mohsin madni
Answered: Thu, 11 Aug 2011
  User's Response
Dear patient
welcome to"HealthcareMagic"forum
would you like to take medicine in hole life.if not/-----
migraine hs many causes-hormonal,neuralgic,hysteritical,weakness,insomnia,
B.p.,sexual disorder. ets
so take proper treatment for cause.not pain..because migraine is not disease.its reflex
condition of pressure.. thank you......
Answered: Tue, 29 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor